English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

New directions in Nielsen-Reidemeister theory

MPS-Authors
/persons/resource/persons235235

Fel'shtyn,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Felshtyn_new_2010.pdf
(Any fulltext), 382KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fel'shtyn, A. (2010). New directions in Nielsen-Reidemeister theory. Topology and its Applications, 157(10-11), 1724-1735. doi:10.1016/j.topol.2010.02.018.


Cite as: http://hdl.handle.net/21.11116/0000-0004-230B-9
Abstract
There is no abstract available